# SDR SWIA201230320

- Difficulty date: April 6, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 23,197 hours, 14,322 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00810
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5315,  RECEIVED RECIRCULATION FAN FAULT STATUS MESSAGE AND CIRCUIT BREAKER 2A5 POPPED OUT CAUSING A BURNING ODOR.   REPLACED THE NR 2 RECIRCULATION FAN IAW AMM.
